MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE P/S NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE P/S NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 82-3-0508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the surgeon found some scratches on n2vac after tka final implantation during tka operation.Then he removed the insert right away and replace it to another.
 
Additional Manufacturer Narrative
An event regarding damage of a scorpio nrg insert was reported.The event was not confirmed.Device evaluation and results: a visual inspection was performed by a mar engineer which observed minor scratches on the articulating surface and explantation damage.Dimensional inspection: not performed as reported event is not a dimensional issue.Functional inspection: not performed as reported event is not related to function of device.Medical records received and evaluation: not performed as no medical records were provided.Device history review: review of the device history records indicates that all devices were manufactured and accepted into final stock with no reported discrepancies.A review of the dhr confirmed that all parts passed all visual inspection steps.Complaint history review: there have been no other events for this lot.The exact cause of the event could not be confirmed.If further relevant information becomes available this investigation will be re-opened.
 
Event or Problem Description
It was reported that the surgeon found some scratches on (b)(4) after tka final implantation during tka operation.Then he removed the insert right away and replace it to another.

Brand Name
NRG KNEE P/S NRG BEARING INSERT SIZE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6354955
Report Number0002249697-2017-00649
Device Sequence Number16152889
Product Code JWH
UDI-Device Identifier04546540364340
UDI-Public(01)04546540364340(11)160824(17)210831(10)56846501
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K030978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number82-3-0508
Device Lot Number56846501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;